MathSciNet Relay Station
MathSciNet bibliographic data
MR2789471 (2012f:42040) 42B30 (42B25)
Han, Yongsheng; Li, Ji; Lu, Guozhen Duality of multiparameter Hardy spaces $H\sp p$ on spaces of homogeneous type. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 9 (2010), no. 4, 645–685.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement